# SDR SWAA2014110533792

- Difficulty date: November 3, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 13,699 hours, 8,126 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW FWD BULKHEAD VAPOR WEB CRACKED AT BS 663, LBL 40.00.  REPAIRED WEB IAW EA.
